MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Back to Search Results |
| Model Number |
9010000849 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that while checking if the instrument was working in sterile processing department (spd), the rod gripper did not close down on the rod.There was no patient involved.
Additional Manufacturer Narrative
H3: product analysis #(b)(4) product id #9010000849 lot #k23d1101 visual and functional inspection the inner shaft does not move when the locking lever is moved.The "c" clip that connects the adjusting mechanism to the shaft appears to have come out.The inner shaft has become unthreaded and will no longer thread back in.It is possible to overload the clip if making tension adjustments while the rod is in place.It appears that the clip may have been overloaded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.